De Bonis, Annalisa, Katona, Gyula O. H. and Swanepoel, Konrad (2005) Largest family without A union B contained in C intersect D. Journal of combinatorial theory, series A, 111 (2). pp. 331-336. ISSN 0097-3165
Let be a family of subsets of an n-element set not containing four distinct members such that ABC∩D. It is proved that the maximum size of under this condition is equal to the sum of the two largest binomial coefficients of order n. The maximum families are also characterized. A LYM-type inequality for such families is given, too.
|Additional Information:||© 2005 Elsevier|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Mathematics|
|Date Deposited:||09 Oct 2009 09:36|
Actions (login required)
|Record administration - authorised staff only|